# SDR DALA2019090705246

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,973 hours, 37,404 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE (SKIN AREA), LOC FRAME 26+3INCH, STRINGER 40R, IN FWD CARGO COMPARTMENT (1 EA), REPLACED STRAP FITTING ON INTERNAL STRUCTURE FR 26 BTW 40R TO STR 41R AS PER SRM 51-72-11 AND SRM 51-42-11 AND DWG #D53231380.
